Advanced search
1 file | 3.58 MB

A Cauchy kernel for the Hermitian submonogenic system

(2017) MATHEMATISCHE NACHRICHTEN. 290(2-3). p.201-217
Author
Organization
Keywords
Cauchy kernel, Hermitian submonogenic system, plane waves, Funk-Hecke's formula, CLIFFORD ANALYSIS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 3.58 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Colombo, Fabrizio, Dixan Peña Peña, and Franciscus Sommen. 2017. “A Cauchy Kernel for the Hermitian Submonogenic System.” Mathematische Nachrichten 290 (2-3): 201–217.
APA
Colombo, F., Peña Peña, D., & Sommen, F. (2017). A Cauchy kernel for the Hermitian submonogenic system. MATHEMATISCHE NACHRICHTEN, 290(2-3), 201–217.
Vancouver
1.
Colombo F, Peña Peña D, Sommen F. A Cauchy kernel for the Hermitian submonogenic system. MATHEMATISCHE NACHRICHTEN. 2017;290(2-3):201–17.
MLA
Colombo, Fabrizio, Dixan Peña Peña, and Franciscus Sommen. “A Cauchy Kernel for the Hermitian Submonogenic System.” MATHEMATISCHE NACHRICHTEN 290.2-3 (2017): 201–217. Print.
@article{8521791,
  author       = {Colombo, Fabrizio and Pe{\~n}a Pe{\~n}a, Dixan and Sommen, Franciscus},
  issn         = {0025-584X},
  journal      = {MATHEMATISCHE NACHRICHTEN},
  language     = {eng},
  number       = {2-3},
  pages        = {201--217},
  title        = {A Cauchy kernel for the Hermitian submonogenic system},
  url          = {http://dx.doi.org/10.1002/mana.201500451},
  volume       = {290},
  year         = {2017},
}

Altmetric
View in Altmetric
Web of Science
Times cited: